# SDR DALA2017122108897

- Difficulty date: December 20, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB UPPER /LOWER SURFACE ON STA 1262 TO 1269 BETWEEN X=44 AND X-60 AT LEFT HAND SIDE.  CORROSION WAS ATTENDED IAW SRM 53-20-02.
